# SDR TRBA2010023

- Difficulty date: March 23, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 28,346 hours, 27,396 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMOKE ODOR IN COCKPIT.  AWAITING NRWC FOR FURTHER DETAILS.
